# SDR SIMA20150926003

- Difficulty date: September 26, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 41,501 hours, 34,929 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 66367
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER AISLE FLOOR PROXIMITY LIGHT STRIP AT SEAT 18A, WIRES DAMAGED.  R & R CTR AISLE PROXIMITY LIGHT STRIP AT SEAT 18A IAW AMM 33-50-12.
